A terminal comparison principle for differential inequalities
Hallam, Thomas G.
Bull. Amer. Math. Soc., Tome 78 (1972) no. 4, p. 230-233 / Harvested from Project Euclid
Publié le : 1972-03-14
Classification:  34A40,  34C10
@article{1183533478,
     author = {Hallam, Thomas G.},
     title = {A terminal comparison principle for differential inequalities},
     journal = {Bull. Amer. Math. Soc.},
     volume = {78},
     number = {4},
     year = {1972},
     pages = { 230-233},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183533478}
}
Hallam, Thomas G. A terminal comparison principle for differential inequalities. Bull. Amer. Math. Soc., Tome 78 (1972) no. 4, pp.  230-233. http://gdmltest.u-ga.fr/item/1183533478/